# SDR 2001UALA01446

- Difficulty date: July 19, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N7275U
- Make and model: Boeing 727222
- Aircraft serial: 21422
- Aircraft time: 65,843 hours, 37,893 cycles
- Engine: Pwa JT8D15
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Nut Plate
- Condition: Loose
- Location: Tail Cone
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

VIBRATION AT M .80, INCREASES WITH AIRSPEED, AND LEFT TURNS, STAYS THE SAME WITH SPOILERS EXTENDED. FOUND NUTPLATES ON TAIL CONE REQUIRING REPLACEMENT.  NUTPLATES ALLOWED TAIL CONE TO VIBRATE.
